Alert archive / Illinois / Tornado Warnings in 2009

Tornado Warning 16, NWS Lincoln, IL

May 15, 2009Champaign County, Macon County, Piatt County, Illinois

NWS Lincoln, IL issued this tornado warning at May 15, 2009, 6:42 PM CDT for Champaign County, Macon County, Piatt County, Illinois. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2009, 6:42 PM CDT (23:42 UTC)
Expired
May 15, 2009, 7:30 PM CDT
In force
48 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Champaign County, IL, Macon County, IL, Piatt County, IL

The radar

The Lincoln radar (KILX), 69 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 6:52 PM CDTHAIL 0.752 Ne Cisco, ILSWOP REPORT.
May 15, 7:00 PM CDTHAIL 1.25Monticello, IL
May 15, 7:00 PM CDTHAIL 1.75Monticello, ILNUMEROUS BROKEN CAR WINDSHIELDS AS REPORTED BY WCIA TV.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 2:39 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KILX 152342
TORILX
ILC019-115-147-160030-
/O.NEW.KILX.TO.W.0016.090515T2342Z-090516T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
642 PM CDT FRI MAY 15 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHEASTERN MACON COUNTY IN CENTRAL ILLINOIS...
  CENTRAL PIATT COUNTY IN CENTRAL ILLINOIS...

* UNTIL 730 PM CDT.

* AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR ARGENTA...OR 10 MILES NORTHEAST OF
  DECATUR...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CISCO...
  CERRO GORDO...
  MILMINE...
  BEMENT...
  MONTICELLO...
  IVESDALE...
  SADORUS...

OTHER LOCATIONS IN THE WARNING INCLUDE...ARGENTA AND OREANA.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 143 AND 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3988 8832 3986 8893 4004 8894 4008 8832
TIME...MOT...LOC 2341Z 268DEG 22KT 3995 8881

$$

BARKER
2 follow-up statements
000 
WWUS53 KILX 152355
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
655 PM CDT FRI MAY 15 2009

ILC115-160005-
/O.CAN.KILX.TO.W.0016.000000T0000Z-090516T0030Z/
MACON IL-
655 PM CDT FRI MAY 15 2009

...THE TORNADO WARNING FOR NORTHEASTERN MACON COUNTY IS CANCELLED...

LAT...LON 3989 8833 3987 8858 3988 8864 3987 8865
      3987 8871 4006 8873 4008 8832
TIME...MOT...LOC 2355Z 253DEG 24KT 4001 8862

$$

ILC019-147-160030-
/O.CON.KILX.TO.W.0016.000000T0000Z-090516T0030Z/
PIATT IL-CHAMPAIGN IL-
655 PM CDT FRI MAY 15 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHWESTERN CHAMPAIGN AND CENTRAL PIATT COUNTIES...

AT 654 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR MONTICELLO...MOVING
EAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...MONTICELLO...
IVESDALE AND SADORUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3989 8833 3987 8858 3988 8864 3987 8865
      3987 8871 4006 8873 4008 8832
TIME...MOT...LOC 2355Z 253DEG 24KT 4001 8862

$$

BARKER
000 
WWUS53 KILX 160022
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
722 PM CDT FRI MAY 15 2009

ILC019-147-160031-
/O.EXP.KILX.TO.W.0016.000000T0000Z-090516T0030Z/
PIATT IL-CHAMPAIGN IL-
722 PM CDT FRI MAY 15 2009

...THE TORNADO WARNING FOR SOUTHWESTERN CHAMPAIGN AND CENTRAL PIATT
COUNTIES EXPIRES AT 730 PM CDT...

A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR CHAMPAIGN COUNTY
UNTIL 8 PM CDT.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 3989 8833 3987 8858 3988 8864 3987 8865
      3987 8871 4006 8873 4008 8832
TIME...MOT...LOC 0021Z 253DEG 24KT 4006 8840

$$

BARKER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at May 15, 6:33 PM CDT, 9 minutes earlier.

Area forecast discussion, May 15, 6:33 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
633 PM CDT FRI MAY 15 2009

.DISCUSSION...
ISSUED 303 PM CDT FRI MAY 15 2009

SHORT TERM...TONIGHT THROUGH MONDAY...
MOST OF THE SHORT TERM FOCUS IS PACKED INTO THE FIRST 12 HOURS.
SURFACE LOW NEAR KANSAS CITY HAS A WARM FRONT EXTENDING EASTWARD
ALONG THE INTERSTATE 72 CORRIDOR THROUGH ILLINOIS. INSTABILITY ON
THE 18Z LINCOLN SOUNDING SUPPORTIVE OF HAIL...AND THE LOW LEVEL WIND
PROFILE THROUGH THE LOWEST 2-3 KM ARE SUPPORTIVE OF SUPERCELLS. THIS
THREAT WILL BE ENHANCED NEAR THE WARM FRONT. IN ADDITION...AIRMASS
IS VERY MOIST AND THUNDERSTORMS SHOULD CONTINUE TO BLOSSOM UNTIL THE
ASSOCIATED UPPER TROUGH MOVES THROUGH AFTER MIDNIGHT. WITH THE
EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN IN THE NORTH...AND THE
EXPECTED HEAVY RAINFALL TONIGHT...WILL CONTINUE THE FLASH FLOOD
WATCH AND EXTEND IT SOUTHWARD TOWARD INTERSTATE 70 IN SOUTHEASTERN
ILLINOIS. EVEN THE AREAS THAT MISSED OUT ON THE RAIN TODAY HAVE
NEARLY SATURATED GROUND FROM THE RECENT HEAVY RAINS. IN ADDITION TO
THE FLASH FLOOD THREAT...MAJOR FLOODING OF SEVERAL OF THE AREA
RIVERS WILL BE LIKELY.

WILL CARRY A CHANCE OF PRECIPITATION IN THE SOUTHEAST SATURDAY
MORNING...AFTERWHICH DRIER HIGH PRESSURE WILL BRING MAINLY
SUNNY/CLEAR SKIES THROUGH THE FIRST PART OF NEXT WEEK. LOWS SATURDAY
NIGHT AND SUNDAY NIGHT WILL BE QUITE COOL...IN THE 40-45 RANGE.

LONG TERM...TUESDAY THROUGH FRIDAY...
FAIRLY QUIET PERIOD EXPECTED NEXT WEEK AT AN UPPER RIDGE MIGRATES
FROM THE ROCKIES EASTWARD INTO THE SOUTHERN STATES BY FRIDAY.
HOWEVER...A COUPLE OF FEATURES WORTHY OF NOTE. THE DETERMINISTIC
MODEL GUIDANCE...ESPECIALLY THE 00Z ECMWF...APPEARS TO BE TOO
AMPLIFIED WITH THE FAST UPPER FLOW ACROSS THE NORTHERN CONUS
TUE-FRI. A LESS AMPLIFIED SOLUTION WOULD FAVOR A COLD FRONT POSSIBLY
FLIRTING WITH NORTHERN IL TUESDAY NIGHT OR WEDNESDAY BEFORE
RETREATING BACK NORTH. THE NEXT BETTER SHOT MAY BE BY NEXT FRIDAY...
BUT WILL KEEP POPS IN THE SLIGHT CHANCE RANGE FOR NOW.

&&

.AVIATION...
ISSUED 622 PM CDT FRI MAY 15 2009

LARGE THUNDERSTORM COMPLEX CONTINUES TO PUSH EAST SOUTHEAST ACRS
CNTRL IL EARLY THIS EVENING. FRONTAL BOUNDARY LYING FROM JUST
NORTH OF CHAMPAIGN WEST TO SOUTH OF SPI IS THE FOCUS FOR HP
SUPERCELL DEVELOPMENT WITH INTENSE RAINFALL...WHILE FURTHER TO
THE NORTHWEST...STEADY MODERATE TO LOCALLY HEAVY RAIN. VFR
CIGS TO THE SOUTH OF THE BOUNDARY WL TREND INTO MORE MVFR TO
LOCAL IFR CIGS AS THE COMPLEX SHIFTS SOUTHEAST THIS EVENING.
COLD FRONT STILL WEST OF THE MISSISSIPPI RIVER IS EXPECTED TO
TRACK EWD LATER TNT AND PUSH EAST OF OUR TAF SITES BY 10Z SAT.
FAIRLY STRONG SUBSIDENCE BEHIND THIS SYSTEM WILL TRANSLATE TO
CLEARING SKIES FROM NW TO SE SATURDAY MRNG. FORECASTING THE
WINDS AHEAD OF AND JUST BEHIND THIS CONVECTIVE COMPLEX IS DIFFICULT
AT BEST AND UNTIL THE ACTUAL SYNOPTIC SCALE COLD FRONT SLIPS OFF
TO OUR EAST LATE TNT...WINDS WILL BE AFFECTED SIGNIFICANTLY BY
THE CONVECTION. WE SHOULD SEE WINDS SHIFT MORE INTO A WESTERLY
DIRECTION LATE TNT AS THE FRONT APPROACHES...AND THEN INTO THE
NORTHWEST SATURDAY MORNING AS THE FRONT SHIFTS OFF TO OUR EAST.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ILZ027>031-
036>038-040>057-061.

&&
Hazardous weather outlook, May 15, 2:30 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
230 PM CDT FRI MAY 15 2009

ILZ027>031-036>038-161200-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
230 PM CDT FRI MAY 15 2009

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING.
SOME OF THE STORMS MAY REACH SEVERE LEVELS INTO THIS EVENING...
WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL BE
POSSIBLE FROM PEORIA SOUTH.

VERY HEAVY RAINFALL IS ALSO EXPECTED THROUGH THIS EVENING AND RAINFALL
AMOUNTS MAY REACH BETWEEN 1.5 TO 3 INCHES...WITH LOCAL 3 TO 5 INCH
AMOUNTS POSSIBLE. THIS RAIN FALLING ON ALREADY SATURATED
SOILS...WILL AGGRAVATE ONGOING FLOODING PROBLEMS ACROSS THE AREA.

SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA AFTER
3 AM TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE
NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...MACKINAW...AND
SPOON RIVERS WILL EXPERIENCE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 10 PM.

ILZ040>057-061>063-066>068-071>073-161200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT-
SHELBY-VERMILION-
230 PM CDT FRI MAY 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE
THIS AFTERNOON AND EVENING NORTH OF I-70 AND SOUTH OF I-70
TONIGHT...AS A COLD FRONT PUSHES EAST ACROSS THE AREA. SOME OF THE
STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND LARGE
HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE NORTH OF I-70.
LOCALLY HEAVY RAINFALL MAY DEVELOP...AND FALL ON ALREADY SATURATED
SOILS. ANY ONGOING FLOODING PROBLEMS ACROSS THE AREA WILL LIKELY
BE AGGRAVATED.

SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA EARLY
SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE
NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...SANGAMON...
LITTLE WABASH...AND EMBARRAS RIVERS WILL EXPERIENCE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 1 AM.

HUETTL

In the hours before

Special weather statement, May 15, 6:16 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
616 PM CDT FRI MAY 15 2009

ILZ037-041-048-051-160015-
MASON-MENARD-SANGAMON-TAZEWELL-
616 PM CDT FRI MAY 15 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN MASON...MENARD...
NORTHWESTERN SANGAMON AND SOUTHWESTERN TAZEWELL COUNTIES UNTIL 715 PM
CDT...

AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MANITO TO PLEASANT
PLAINS...MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

PEOPLE IN MASON...MENARD...SANGAMON AND TAZEWELL COUNTIES...INCLUDING
THE CITIES OF PETERSBURG...EASTON...PLEASANT PLAINS...MANITO...
GREENVIEW...ATHENS...MASON CITY...GREEN VALLEY AND SHERMAN...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 4047 8961 3985 8960 3976 8996 4045 8991
TIME...MOT...LOC 2316Z 268DEG 37KT 4041 8978 3981 8984

CHURCHILL
Local storm report, May 15, 6:18 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
618 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HEAVY RAIN       HENRY                   41.11N 89.36W
05/15/2009  M2.25 INCH       MARSHALL           IL   EMERGENCY MNGR

            24 HOUR REPORT OF 2.25 INCHES OF RAIN.

&&

MLK/BRO
Local storm report, May 15, 6:21 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
621 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HEAVY RAIN       1 NNW LINCOLN           40.16N 89.37W
05/15/2009  M0.95 INCH       LOGAN              IL   MESONET

            0.95 INCHES OF RAIN IN LAST 30 MINUTES. COCORAHS REPORT.

&&

MLK/BRO
Local storm report, May 15, 6:25 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
625 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
05/15/2009  M1.72 INCH       CASS               IL   CO-OP OBSERVER

            SINCE 7 AM THIS MORNING.

&&

MLK/BRO
Local storm report, May 15, 6:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
634 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             1 SW CLINTON            40.14N 88.97W
05/15/2009  M0.88 INCH       DE WITT            IL   EMERGENCY MNGR

&&

MLK/BRO
Local storm report, May 15, 6:37 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
637 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HEAVY RAIN       3 S CHESTNUT            40.02N 89.20W
05/15/2009  M1.31 INCH       LOGAN              IL   MESONET

            1.31 INCHES REPORTED IN LAST 30 MINUTES.

&&

MLK/BRO

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 9:03 AM CDTFlash Flood WarningILXFulton, Knox6 hr
May 15, 10:28 AM CDTFlash Flood WarningILXKnox, Peoria, Stark5 hr
May 15, 10:55 AM CDTRiver Flood WarningILXFulton6 days
May 15, 10:58 AM CDTRiver Flood WarningILXMcLean, Tazewell, Woodford56 hr
May 15, 11:32 AM CDTAreal Flood AdvisoryILXFulton, Marshall, Peoria, Tazewell, Woodford6 hr
May 15, 2:35 PM CDTFlash Flood WarningILXFulton, Knox, Peoria, Stark6 hr
May 15, 2:38 PM CDTSpecial Weather StatementILXSchuyler67 min
May 15, 3:32 PM CDTFlash Flood WarningILXFulton, Schuyler6 hr
May 15, 3:45 PM CDTTornado WarningILXCass, Morgan, Scott45 min
May 15, 4:00 PM CDTRiver Flood WarningILXCass, Mason9 days
May 15, 4:17 PM CDTFlash Flood WarningILXMarshall, Peoria, Tazewell, Woodford6 hr
May 15, 4:25 PM CDTTornado WarningILXCass, Morgan35 min
May 15, 4:47 PM CDTAreal Flood AdvisoryILXMason, Tazewell6 hr
May 15, 4:49 PM CDTTornado WarningILXCass, Menard, Sangamon26 min
May 15, 5:14 PM CDTTornado WarningILXLogan, Menard, Sangamon46 min
May 15, 5:25 PM CDTAreal Flood AdvisoryILXMcLean, Tazewell, Woodford6 hr
May 15, 5:38 PM CDTAreal Flood AdvisoryILXCass, Mason, Menard6 hr
May 15, 5:40 PM CDTTornado WarningILXLogan, Macon, Sangamon50 min
May 15, 5:46 PM CDTFlash Flood WarningILXMcLean, Tazewell, Woodford5 hr
May 15, 5:54 PM CDTFlash Flood WarningILXCass, Logan, Mason, Menard, Morgan, Sangamon and 2 more6 hr
May 15, 5:58 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott47 min
May 15, 6:06 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion54 min
May 15, 6:11 PM CDTTornado WarningILXMacon35 min
May 15, 6:16 PM CDTSpecial Weather StatementILXMason, Menard59 min
May 15, 6:26 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon30 min
May 15, 6:27 PM CDTFlash Flood WarningILXDeWitt, Macon6 hr
May 15, 6:38 PM CDTTornado WarningILXChampaign, Vermilion31 min
May 15, 6:42 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Sangamon48 min

Nearby

Tornado Warnings in Illinois, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.